MAUDE Adverse Event Report: CPI - DEL CARIBE ACUITY; IMPLANTABLE HF LEADS

CPI - DEL CARIBE ACUITY; IMPLANTABLE HF LEADS
Model Number 4593
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Sepsis (2067); Discharge (2225)
Date of Event 02/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
Boston scientific received information that the patient with this left ventricular (lv) lead developed a cyst on the skin over the device.Reportedly, the patient stated that the cyst started draining and a pocket infection developed.Additional information indicates that the patient did not want to pursue an extraction until all other courses of action has been exhausted.The patient was then put on prescription antibiotics.There were no additional adverse patient effects reported.The lv lead remains in service.
 
Event or Problem Description
Additional information indicates that the patient also had sepsis.Moreover, the left ventricular (lv) lead was taken out of service.There were no additional adverse patient effects reported.The lv lead was explanted.

Brand Name
ACUITY
Common Device Name
IMPLANTABLE HF LEADS
Manufacturer (Section D)
CPI - DEL CARIBE
guidant puerto rico b. v.
dorado PR
MDR Report Key7358910
Report Number2124215-2018-04378
Device Sequence Number1740666
Product Code LWP
UDI-Device Identifier00802526423222
UDI-Public00802526423222
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S160
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 05/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/18/2015
Device Model Number4593
Other Device ID NumberACUITY SPIRAL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 02/28/2018
Supplement Date Received by Manufacturer05/07/2018
Initial Report FDA Received Date03/21/2018
Supplement Report FDA Received Date06/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0147; 1861; 4469; 4543; 4593; E110; N141
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age88 YR